Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 50, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 50, Number 2 (1944)
PDF
Bull. Amer. Math. Soc. 50 (1944)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 50, Number 2 (1944)
PDF
Bull. Amer. Math. Soc. 50 (1944)
Two works on iteration and related questions
J. Hadamard PDF
Bull. Amer. Math. Soc. 50 (1944), 67-75
On the extension of differentiable functions
Hassler Whitney PDF
Bull. Amer. Math. Soc. 50 (1944), 76-81
The symmetric join of a complex
C. E. Clark PDF
Bull. Amer. Math. Soc. 50 (1944), 81-88
The probability that a determinant be congruent to $a\left ( {\bmod m} \right )$
N. J. Fine and Ivan Niven PDF
Bull. Amer. Math. Soc. 50 (1944), 89-93
On the notion of the ring of quotients of a prime ideal
Claude Chevalley PDF
Bull. Amer. Math. Soc. 50 (1944), 93-97
Union-preserving transformations of space
Edward Kasner and John DeCicco PDF
Bull. Amer. Math. Soc. 50 (1944), 98-107
Remarks on transitivities of betweenness
W. R. Transue PDF
Bull. Amer. Math. Soc. 50 (1944), 108-109
Continued fractions and bounded analytic functions
H. S. Wall PDF
Bull. Amer. Math. Soc. 50 (1944), 110-119
On minimum circumscribed polygons
C. H. Dowker PDF
Bull. Amer. Math. Soc. 50 (1944), 120-122
On $r$-regular convergence
Paul A. White PDF
Bull. Amer. Math. Soc. 50 (1944), 123-128
Topics in the theory of Abelian groups. I. Divisibility of homomorphisms
Hassler Whitney PDF
Bull. Amer. Math. Soc. 50 (1944), 129-134
Modularity in Birkhoff lattices
L. R. Wilcox PDF
Bull. Amer. Math. Soc. 50 (1944), 135-138